# SDR C2XA04CL062

- Difficulty date: June 3, 2004
- Submitted: June 8, 2004
- Operation: Air carrier
- Aircraft: N17507
- Make and model: Emb EMB-135ER
- Aircraft serial: 145215
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Proximity Sensor
- Condition: Dirty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT THE LANDING GEAR LEVER COULD NOT BE MOVED UP AFTER TAKEOFF.  ALSO GOT LANDING GEAR AIR/GROUND FAIL MESSAGE ON ICAS.  CREW DIVERTED TO EWR AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED SYSTEM.  CLEANED CONNECTIONS ON NOSE LANDING GEAR PROXIMITY SENSORS, AND CYCLED GEAR SEVERAL TIMES.  SYSTEM OPERATIONALLY TESTED GOOD.  AIRCRAFT RETURNED TO SERVICE.
